# SDR AWXA200401243

- Difficulty date: November 10, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 20,388 hours, 7,873 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0261CF20
- Condition: Broken
- Location: Seat Row 9 Rt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK, THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 9 RT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRES AT SEAT ROW 9 RT, OPERATIONAL CHECK WAS GOOD.
